# SDR SWIA202156665

- Difficulty date: January 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE ( DOOR SIDE ) LUGS 2, 3, ,9 AND 20 - 27 ARE CHAFFED, SCRATCHED AND GOUGED. ( COUNT FROM THE FRONT TO THE BACK OF THE DOOR ).   (C-CHECK) RO 3/4/2021    BLENDED DAMAGE ON THE PAX DR(DR SIDE) HINGE, FOUND REMAINING MATERIAL TO BE WITHIN ALLOWABLE DAMAGE LIMITS REF REO 670-52-11-511 REV -E DATED 2017-08-02. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337.
